# SDR SIMA20131119002

- Difficulty date: November 19, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 27,864 hours, 20,127 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: CC670392052
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND RT MLG FAIRING CRACKED, CRACK APPROXIMATELY 1.5 INCHES.  REPLACED RT MLG WHEEL FAIRING IAW AMM 20-21-00.
